# SDR AALA20161114020

- Difficulty date: November 12, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 92,767 hours, 14,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN PANEL ABOVE SEAT 21A LOOSE.  SECURED PANEL IAW AMM 25-65-00.  OPERATIONAL CHECK GOOD.
